Wednesday, March 25, 2009

Grrrrr.....

Went to the doc.....not my usual GP but a local one here

She said my belly was all good but I have poo issues :)

I wont go into that though

She did however give me an antibiotic to take, just in case

And it has made me sick, as in blurred vision, headache and feeling very strange :(

So I'm not taking it anymore.

Stupids

I am doing the office tomorrow so Tahni can take mum in for her oncology appointment. I don't like this, I am the one who goes to these things with her, but I can't drive so someone must man the stupid office and it will be me.

I hope I feel better than this in the morning....grrrrr

Whinge bitch moan


10 comments:

Chez said...

Michelle, I am laughing when I think about your Post and life in general.
Thankfully, life goes on and somehow we manage to navigate the hurdles.
May each day bring love, light and laughter

Cyndy said...

Oh 'Chell: that's crap! (actually, I wrote that pun without realising...definitely tired...).
I hope that you get something to fix you up. Don't wait around in case there is a wee infection going on, & even if it is poo issues, than it astill needs sorting. Make sure you tell the next medico that you see about the reaction you had to the antibiotics so that it doesn't happen again.

Poo to orifice work.....
Will think of you

xoxoxoxox

Audrey said...

I am happy to hear there is nothing wrong with your stomach! And I could write a book on "poo issues" - wonder how it would sell! Take good, good care Michelle. I am sending you a massive cyber-hug. Hope your Mom's appt goes well.
xoxoxo

Renee said...

No whinging, just stating shitty facts.

You have a wonderful way of being able to express yourself in so few words. I wish.

Hope all goes well today.

Love Renee xoxo

Noelle said...

Feel better soon!

Lisa said...

whinge bitch moan indeed- poor swollen ankle of the poo issues- do the office, Tahni can take care of mum- will leave seeing you till next week xx

Kathryn Magendie said...

It wasn't Cipro or one like it was it? Cipro made me feel so WEIRD, there is a note on my chart to never use it.

Evil Twin's Wife said...

Some antibiotics can cause diarrhea, so if constipation is your problem, you might want to start taking it again! :-)I hope you get to feeling better FAST!

Kathleen said...

Thinking about you "Big Haired One"

Blessings for your healing journey xxxx

Vevay Anderson said...

Ack! Make sure to talk to your doctor and get a new Antibiotic!

Any time you take an ATB make sure to eat plenty of yogurt (as long as it is something you can have). ATBs kill good and bad bacteria, and yogurt helps restore the balance in your GI tract.